MathSciNet Relay Station
MathSciNet bibliographic data
MR2339424 40A05 (40B05)
Savaş, Ekrem; Patterson, Richard F. Double sequence spaces characterized by lacunary sequences. Appl. Math. Lett. 20 (2007), no. 9, 964–970.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement